Alert archive / Texas / Red Flag Warnings in 2016

Red Flag Warning 17, NWS Amarillo, TX

October 15, 201610 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Oct 15, 2016, 3:59 PM CDT for 10 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Oct 16, 2016, 12:00 PM CDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 15, 2016, 3:59 PM CDT (20:59 UTC)
In effect from
Oct 16, 2016, 12:00 PM CDT
Expired
Oct 16, 2016, 8:00 PM CDT
In force
8 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 85 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 16, 4:45 PM CDTWILDFIRE 8841 Sse Boys Ranch, TXTHE TEXAS A AND M FOREST SERVICE REPORTED THAT THE RIG WILDFIRE IS JUST SOUTH SOUTHEAST OF BOYS RANCH. TIME THAT THE WILDFIRE STARTED IS ESTIMATED FOR NOW. NO HOMES OR OTHER STRUCTURES HAVE BEEN REPORTED TO BE THREATENED OR LOST AND THERE HAVE BEEN NO REPORTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2582 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

814 
WWUS84 KAMA 152059
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
359 PM CDT SAT OCT 15 2016

OKZ001>003-TXZ001>004-006-007-011-012-016-017-160900-
/O.NEW.KAMA.FW.W.0017.161016T1700Z-161017T0100Z/
/O.NEW.KAMA.FW.A.0014.161017T1700Z-161018T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-
MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL-
359 PM CDT SAT OCT 15 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT SUNDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE...AS
WELL AS NORTHERN AND WESTERN PORTIONS OF THE TEXAS PANHANDLE.

...FIRE WEATHER WATCH IN EFFECT FOR THE AFTERNOON AND EVENING HOURS
ON MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
OKLAHOMA PANHANDLE AND MUCH OF THE TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TO 8 PM CDT SUNDAY. A FIRE WEATHER WATCH HAS
ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG WINDS AND
LOW RELATIVE HUMIDITY IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...HARTLEY... 
  MOORE...OLDHAM...POTTER...DEAF SMITH AND RANDALL.

* 20 FOOT WINDS...20 TO 25 MPH WITH HIGHER GUSTS.

* RELATIVE HUMIDITY...7 TO 15 PERCENT.

* TIMING...FROM NOON UNTIL 8 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

TXZ005-008>010-013-018-160900-
/O.NEW.KAMA.FW.A.0014.161017T1700Z-161018T0100Z/
LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL-CARSON-ARMSTRONG-
359 PM CDT SAT OCT 15 2016

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING.

* AFFECTED AREA...IN TEXAS...LIPSCOMB...HUTCHINSON...ROBERTS... 
  HEMPHILL...CARSON AND ARMSTRONG.

* 20 FOOT WINDS...20 TO 30 MPH WITH HIGHER GUSTS.

* RELATIVE HUMIDITY...8 TO 15 PERCENT.

* TIMING...MONDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
2 follow-up statements
421 
WWUS84 KAMA 160742
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
242 AM CDT SUN OCT 16 2016

OKZ001>003-TXZ001>004-006-007-011-012-016-017-162100-
/O.CON.KAMA.FW.W.0017.161016T1700Z-161017T0100Z/
/O.CON.KAMA.FW.A.0014.161017T1700Z-161018T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-
MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL-
242 AM CDT SUN OCT 16 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON UNTIL 8 PM CDT THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA
PANHANDLE...AS WELL AS NORTHERN AND WESTERN PORTIONS OF THE TEXAS
PANHANDLE.

...FIRE WEATHER WATCH IN EFFECT FOR THE AFTERNOON AND EVENING HOURS
ON MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA
PANHANDLE AND MUCH OF THE TEXAS PANHANDLE...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...HARTLEY... 
  MOORE...OLDHAM...POTTER...DEAF SMITH AND RANDALL.

* 20 FOOT WINDS...20 TO 25 MPH WITH HIGHER GUSTS TODAY AND 20 TO 30
  MPH WITH HIGHER GUSTS ON MONDAY.

* RELATIVE HUMIDITY...7 TO 11 PERCENT TODAY AND 9 TO 15 PERCENT ON
  MONDAY.

* TIMING...FROM NOON UNTIL 8 PM CDT AND MONDAY FROM NOON UNTIL 8 PM
  CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

TXZ005-008>010-013-018-162100-
/O.CON.KAMA.FW.A.0014.161017T1700Z-161018T0100Z/
LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL-CARSON-ARMSTRONG-
242 AM CDT SUN OCT 16 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR ...

* AFFECTED AREA...IN TEXAS...LIPSCOMB...HUTCHINSON...ROBERTS... 
  HEMPHILL...CARSON AND ARMSTRONG.

* 20 FOOT WINDS...20 TO 25 MPH WITH HIGHER GUSTS.

* RELATIVE HUMIDITY...10 TO 15 PERCENT.

* TIMING...MONDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
000 
WWUS84 KAMA 162021
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
321 PM CDT SUN OCT 16 2016

OKZ001>003-TXZ001>004-006-007-011-012-016-017-170900-
/O.UPG.KAMA.FW.A.0014.161017T1700Z-161018T0100Z/
/O.NEW.KAMA.FW.W.0018.161017T1600Z-161018T0100Z/
/O.CON.KAMA.FW.W.0017.000000T0000Z-161017T0100Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-
MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL-
321 PM CDT SUN OCT 16 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA
PANHANDLE...AS WELL AS NORTHERN AND WESTERN PORTIONS OF THE TEXAS
PANHANDLE...

 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT
MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA
PANHANDLE AND MOST OF THE TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM TO 8 PM CDT MONDAY. THIS RED FLAG WARNING REPLACES
THE FIRE WEATHER WATCH THAT IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...HARTLEY... 
  MOORE...OLDHAM...POTTER...DEAF SMITH AND RANDALL.

* 20 FOOT WINDS...20 TO 30 MPH WITH HIGHER GUSTS.

* RELATIVE HUMIDITY...5 TO 10 PERCENT.

* TIMING...UNTIL 8 PM CDT TONIGHT...AND ON MONDAY FROM 11 AM UNTIL 8
  PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

TXZ005-008>010-013-018-170900-
/O.UPG.KAMA.FW.A.0014.161017T1700Z-161018T0100Z/
/O.NEW.KAMA.FW.W.0018.161017T1600Z-161018T0100Z/
LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL-CARSON-ARMSTRONG-
321 PM CDT SUN OCT 16 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM TO 8 PM CDT MONDAY. THIS RED FLAG WARNING REPLACES
THE FIRE WEATHER WATCH THAT IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN TEXAS...LIPSCOMB...HUTCHINSON...ROBERTS... 
  HEMPHILL...CARSON AND ARMSTRONG.

* 20 FOOT WINDS...20 TO 25 MPH WITH HIGHER GUSTS.

* RELATIVE HUMIDITY...5 TO 10 PERCENT.

* TIMING...MONDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Oct 15, 12:38 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Oct 15, 12:38 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1238 PM CDT SAT OCT 15 2016

.AVIATION...
For the 18z TAFs, a generally clear sky is forecast for the next 24
hours, with cirrus clouds more likely at northern terminals.  Southwest
surface winds expected to occasionally gust to around 25 kt this
afternoon at AMA due to a tighter surface pressure gradient.  Lighter
southwest or west surface winds expected this afternoon at northern
terminals.  All terminals expected to experience surface winds at or
below 10 kt this evening and overnight.  No overnight visibility
restrictions foreseen.  Southwest surface winds resume gusting
around 16z Sunday.  VFR forecast continues next 24 hours.

Cockrell

&&

.PREV DISCUSSION... /Issued 617 AM CDT SAT OCT 15 2016/

AVIATION...
VFR conditions will prevail for the majority of the 12Z TAF cycle.
There is some concern as high level clouds clear that a MVFR to IFR
stratus deck could build into KAMA. Confidence was not high enough to
place in prevailing, but regional satellite shows the stratus slowly
building northward. If the stratus takes too long to develop then
mixing will prevent any degradation to flight categories. A relaxed
pressure gradient should help to keep winds at KGUY and KDHT around
and slightly below 12kt throughout this TAF cycle. The stronger
gradient across the southern Texas Panhandle will supply for some
stronger gusts in the 25kt range. These gusts will drop out just
after 00Z with winds remaining below 10kt for the remainder of this
TAF cycle.

PREV DISCUSSION... /Issued 331 AM CDT SAT OCT 15 2016/

DISCUSSION...
A taste of summer is in store for the Panhandles
Today as high temperatures increase into the lower to mid 90s.
These warm temperatures could even be record breaking as our
record high for Amarillo today is 88 set in 1999; Borger 92 set in
1965; and Dalhart 87 set in 1999. Our winds across the area wont
be a strong as yesterday's as a lee side low moves from Colorado
into Kansas. The movement of this low will keep the surface
pressure gradient slightly more relaxed across the Oklahoma and
northern Texas Panhandles while the gradient is stronger for the
southern Texas Panhandle. Overall, we are looking at 5 to 10 mph
winds across the northern portion of the combined Panhandles while
the southern part will be in the 10 to 20 mph range.

Latest upper level analysis places high pressure with broad anti-
cyclonic flow centered over the Baja Peninsula with weak zonal
flow over the southern Rockies and out over the Panhandles. This
will keep at least weak subsidence in place over the area through
the weekend and into Monday. Another lee trough will develop
Sunday resulting in increased southwesterly winds. Very dry air
aloft will mix down each afternoon helping to shift higher
dewpoints to the east. The downsloping winds will once again
result in near record high temperatures with 850mb temperatures
near 30 degrees Celsius.

A jet streak currently digging south around a low pressure system off
the Canadian Pacific coast will continue to dig southward
over the next few days resulting in a trough moving over the Rockies
Monday into Tuesday. Ahead of the trough, a stronger lee low is
expected to develop Monday afternoon which will result in even
stronger downsloping winds and very dry, hot conditions with once
again near or above record highs.

A dry surface cold front is progged to move through early Tuesday
with a reinforcing shot of cool air on Thursday. There is some
differences in the models especially going into Thursday. The GFS is
slower with the advancement of a developing shortwave on Thursday
resulting in better return flow and more moisture in the area for
precip chances. The ECMWF and Canadian are much drier as they
shift shortwave east much faster. At this time did include slight
pops across east CWA Thursday with a reduction in the areal extent
given by blend. Either way much cooler conditions can be expected
Tuesday through the end of the week with near average
temperatures.

FIRE WEATHER...
Spotty elevated fire weather conditions are possible across the
southwestern Texas Panhandle this afternoon. Relative humidities are
anticipated to drop below 20 percent west of a Clarendon to Lipscomb
line however, 20-ft winds will be fairly light except for winds
around 15 mph across the southwestern Texas Panhandles. Fuels in
this area have continued to dry given the lack of any appreciable
rain in the past several weeks and recent dry cold frontal passages.
This spotty elevated fire weather conditions should diminish by 5 PM
CDT as the pressure gradient relaxes which will also allow wind
speeds to drop.

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

03/18
Hazardous weather outlook, Oct 15, 3:47 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
347 PM CDT SAT OCT 15 2016

OKZ001>003-TXZ001>020-160900-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
347 PM CDT SAT OCT 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE FOR A FEW MORE HOURS
THIS AFTERNOON ACROSS THE WESTERN PANHANDLES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

LOW RELATIVE HUMIDITY AND STRONG WINDS WILL BRING ELEVATED TO
CRITICAL FIRE WEATHER CONDITIONS TO MOST OF THE PANHANDLES SUNDAY AND
MONDAY.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON THURSDAY ACROSS THE
PANHANDLES.  SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS THIS
AFTERNOON...SUNDAY...AND MONDAY.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 3:59 PM CDTFire Weather WatchAMAArmstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 10 more23 hr

Nearby

Red Flag Warnings in Texas, 2016Red Flag Warnings in Oklahoma, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.